Czechoslovak Mathematical Journal

Vol. 55, No. 4, 2005 · Contents

K. P. R. Sastry, G. V. R. Babu:
Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point

Leszek Gasinski, Nikolaos S. Papageorgiou:
Extremal solutions and strong relaxation for second order multivalued boundary value problems

Chung-Fen Lee, Cheh-Chih Yeh, Chuen-Yu Gau:
Some oscillation theorems for second order differential equations

Alireza Medghalchi, Taher Yazdanpanah:
Problems concerning $n$-weak amenability of a Banach algebra

Janusz J. Charatonik, Janusz R. Prajs:
AANR spaces and absolute retracts for tree-like continua

Yasar Bolat, Omer Akin:
Oscillatory behaviour of a higher order nonlinear neutral delay type functional differential equation with oscillating coefficients

Miroslav Doupovec:
On the underlying lower order bundle functors

Jan Jakubik:
Affine completeness and lexicographic product decompositions of abelian lattice ordered groups

B. Davvaz:
Characterizations of sub-semihypergroups by various triangular norms

Erik Talvila:
Estimates of the remainder in Taylor's theorem using the Henstock-Kurzweil integral

Jinjin Li:
On $k$-spaces and $k_R$-spaces

Georg Schneider:
The quasi-canonical solution operator to $\bar{\partial}$ restricted to the Fock-space

Jan Jakubik:
Strong projectability of lattice ordered groups

Anna Romanowska, Anna Zamojska-Dzienio:
Embedding sums of cancellative modes into semimodules

Enrico Jabara:
A note on a class of factorized $p$-groups

Toshihiro Yamaguchi:
An example of a fiber in fibrations whose Serre spectral sequences collapse

Martin Ondrejat:
Brownian representations of cylindrical local martingales, martingale problem and strong Markov property of weak solutions of SPDEs in Banach spaces

I. Miyamoto, M. Yanagishita, H. Yoshida:
On harmonic majorization of the Martin function at infinity in a cone

Chun-Gil Park, Hahng-Yun Chu, Won-Gil Park, Hee-Jeong Wee:
On homomorphisms between $C^*$-algebras and linear derivations on $C^*$-algebras

Danica Jakubikova-Studenovska:
Representation of connected monounary algebras by means of irreducibles

Krzysztof Cieplinski:
General construction of non-dense disjoint iteration groups on the circle

[Contents of Czechoslovak Mathematical Journal]